# SDR SWAA2012122810959

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 31,128 hours, 18,167 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA192391C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY - FUEL CROSS FEED VALVE C/B TRIPPED.  REMOVED AND REPLACED FUEL CROSS FEED VALVE PER MM.
